Pacific Journal of Mathematics

On numerical ranges of elements of locally $m$-convex algebras.

J. R. Giles and D. O. Koehler

Article information

Source
Pacific J. Math., Volume 49, Number 1 (1973), 79-91.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945269

Mathematical Reviews number (MathSciNet)
MR0336342

Zentralblatt MATH identifier
0271.46042

Subjects
Primary: 46H05: General theory of topological algebras

Citation

Giles, J. R.; Koehler, D. O. On numerical ranges of elements of locally $m$-convex algebras. Pacific J. Math. 49 (1973), no. 1, 79--91. https://projecteuclid.org/euclid.pjm/1102945269


Export citation

References

  • [1] C. Apostol, b*-algebrasand their representation,J. London Math. Soc, 2nd Series, 3 (1971), 30-38.
  • [2] F. F. Bonsall and J. Duncan, Numerical Range of Operators on Normed Spaces and of Elements of Normed Algebras, London Math. Soc. Lecture Note Series 2, Cambridge, 1971.
  • [3] R. M. Brooks, On locally m-convex ^-algebras, Pacific J. Math, 23 (1967), 5-23.
  • [4] E. A. Michael, Locally multiplicativelyconvex topological algebras, Amer. Math. Soc. Mem., 11 (1952).
  • [5] B. Sims, A characterizationof Banach-star-algebrasby numericalrange, Bull. Austral. Math. Soc, 4 (1971), 193-200.